Skip to content

Teacher Dies After Taking AstraZeneca’scoronavirus Shots In Italy


A teacher has died following his vaccination in Italy on Saturday. Now the nation’s northern region of Piedmont is restricting the use of a batch of AstraZeneca’s coronavirus shots.

Read More

CGTN America reported that other EU nations have also prevented the use of this vaccine after several reports of people developing blood clots in their lungs following the shot. AstraZeneca says their vaccine is safe.

Categories

News

Tags

Pellucidinfo.com View All

To deliver Foreign News, Local News, Politics News, Sport News, Viral News, Gossip News, Entertainment News, Lifestyle News, Health News, Crime News, and Business/Advertisement.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

<span>%d</span> bloggers like this: